Hiroshima Mathematical Journal

On non-commutative extensions of $\widehat{\G}_a$ by $\widehat{\Gg}^{(M)}$\\ over an ${\F}_p$-algebra

Yuki Haraguchi

Full-text: Open access

Abstract

We will give an explicit description of non-commutative extensions over an ${\F}_p$-algebra of the additive group scheme (resp. the additive formal group scheme) by the group scheme (resp. the formal group scheme) which gives a deformation of the additive group scheme to the multiplicative group scheme (resp. the additive formal group scheme to the multiplicative formal group scheme).

Article information

Source
Hiroshima Math. J., Volume 37, Number 1 (2007), 81-99.

Dates
First available in Project Euclid: 11 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1176324096

Digital Object Identifier
doi:10.32917/hmj/1176324096

Mathematical Reviews number (MathSciNet)
MR2308525

Zentralblatt MATH identifier
1120.14037

Subjects
Primary: 14L05: Formal groups, $p$-divisible groups [See also 55N22]
Secondary: 13K05 20G10: Cohomology theory

Keywords
Formal groups extension Witt vector rings

Citation

Haraguchi, Yuki. On non-commutative extensions of $\widehat{\G}_a$ by $\widehat{\Gg}^{(M)}$\\ over an ${\F}_p$-algebra. Hiroshima Math. J. 37 (2007), no. 1, 81--99. doi:10.32917/hmj/1176324096. https://projecteuclid.org/euclid.hmj/1176324096


Export citation